# SDR FDEA201101190288

- Difficulty date: January 19, 2011
- Submitted: January 19, 2011
- Operation: Air carrier
- Aircraft: N223FE
- Make and model: Boeing 727233
- Aircraft serial: 20935
- Aircraft time: 59,760 hours, 37,180 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 850-870
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLANGE SEAT TRACK STA 870 -STA 850, BL 0.  REMOVED FLOATING SEAT TRACK AT STA 870-850, BL 0 IAW SRM 51-30-2 AND FABRICATED NEW FLOATING SEAT TRACK FROM BAC 1520-14317178, T6511 IAW SRM 51-30-5.  INSTALLED NEW SEAT TRACK IAW SRM 51-30-2 & SRM 53-10-2, FIG 7A.
